# SDR 97FDEA00402

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48311
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Banjo Fitting
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 8-5510-7-3314 BANJO FITTING LT AFT LOWER HOLE BORE SHOWING 2 CRACK INDICATIONS.  *S/D*  COMPLIED WITH N/R 854 AND EA 1-5510-32616 REAMED HOLE TO .341 TO ELIMINATE CRACK.  FABRICATED FILLER AND BUSHING MANUFACTURED FITTING P/N AJC 7504 PER SRM 55-20-00, FIG 7, DET 7 AND MANUFACTURED DOUBLER PLATE AJC 7504-3 PER SRM 55-20-00, FIG 7, SHT 4, AND EO 8-5510-7-3314 NR 4 BANJO FITTING.
